# SDR WRNA200400007

- Difficulty date: July 21, 2004
- Submitted: July 24, 2004
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 40,023 hours, 17,449 cycles
- Engine: Ge CF650*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 98A32301012000
- Condition: Misaligned
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER T/O RETURN TO AIRPORT.  INSTALLED RIG PIN ON SEQUENCE VALVE AND RIGGED TO ZERO POSITION FOR REMOVED NLG DOOR. DOOR DEACTIVATED IAW CDL. FUNCTIONAL CHECK PERFORMED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
